A spherical wave representation of the dyadic Green's function for a wedge


Buyukdura O., Goad S.

IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, vol.44, no.1, pp.12-22, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 1
  • Publication Date: 1996
  • Doi Number: 10.1109/8.477523
  • Title of Journal : IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION
  • Page Numbers: pp.12-22

Abstract

A new expansion for the dyadic Green's function of a perfectly conducting wedge Is derived. It is expressed in terms of a discrete series of spherical vector wave functions, This expansion converges well, except near a spherical surface which passes through the source point. The convergence is particularly rapid in the paraxial region. This results in the identification of an edge wave which can play an important role in the radiation from sources and scatterers at the edge of the wedge.